Sur la cohomologie dans les schémas de Bernoulli

Volume 84 / 2000

Thierry de la Rue Colloquium Mathematicum 84 (2000), 23-28 DOI: 10.4064/cm-84/85-1-23-28


We introduce an invariant of cohomology in Bernoulli shifts, which is used to answer a question about cohomology of Hölder functions with finitary functions whose coding time is integrable. When restricted to the class of Hölder functions, this invariant even provides a criterion of cohomology.


  • Thierry de la Rue

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image